# SDR SWAA2022013157205

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION ANGLE JUST AFT OF DOOR CUTOUT R/H HAS CORROSION ON NUMEROUS FASTENER HOLES BETWEEN STA 480+15 THRU STA 500A. (MARKED) ; / [01] LOCATED AND DRILLED NEW TRANSITION ANGLE IAW SRM 53-40-01.; [02] LOCATED AND DRILLED NEW TRANSITION ANGLE IAW SRM 53-40-01. ANGLE ENAMELED AND INSTALLED ON ROUTINE CARD TTG8Q004G007.; [03] LOCATED AND DRILLED NEW TRANSITION ANGLE IAW SRM 51-40-02. ANGLE ENAMELED AND INSTALLED ON ROUTINE CARD TTG8Q004G007.
